# SDR ABXA9500560

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9A
- Condition: Failed
- Location: Left
- Part time: 35,218 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, E, D

## Discrepancy

ON TAKEOFF ROLL, HEARD A LOUD EXPLOSION, FOLLOWED BY A VIBRATION AND A LOSS OF POWER ON THE LEFT ENGINE.  EGT REACHED 680 DEGREES.  REPLACED THE NR 1 ENGINE IAW ABX JOB CARD J7001.  OPS CHECKED GOOD, NO LEAKS NOTED AT THIS TIME.
